Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 34 found articles
 
 
  On the existence of sports schedules with multiple venues
 
 
Title: On the existence of sports schedules with multiple venues
Author: Ikebe, Yoshiko T.
Tamura, Akihisa
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 10 pages 17 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands